# SDR SWAA011595

- Difficulty date: May 30, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 65,596 hours, 72,435 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pin
- Condition: Bent
- Location: Connector
- Component: Transmitter
- Component part number: LG14C14
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(ABORTED TAKEOFF) NR 2 EPR DID NOT RESPOND INITIALLY, CAME UP BUT VARIED FROM IDLE TO APPROX 1.6.  REMOVED AND REPLACED NR 2 ENG EPR TRANSMITTER AND REMOVED AND REPLACED BENT PIN AT TRANSMITTER CONNECTOR PER MM.
